# SDR U2RA2024090800047

- Difficulty date: August 5, 2024
- Submitted: September 8, 2024
- Operation: Air carrier
- Aircraft: N756CA
- Make and model: Boeing 747412
- Aircraft serial: 26547
- Aircraft time: 94,876 hours, 15,420 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65B1166990
- Condition: Contaminated
- Location: Zone 700
- Component: Door, Boeing
- Component part number: 65B1166974
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF HAECO XMN (TX9Y778Y) NRC#: KUL1503 - WATER CONTAMINATION AND AN EXISTING REPAIR WERE FOUND IN THE FORWARD EDGE OF THE RH WING INBOARD LANDING GEAR STRUT DOOR.
